# SDR CA041102008

- Difficulty date: September 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 33,080 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Part time: 27,210 hours, 28,114 cycles
- Component: Starter Gen, Lucas
- Component part number: 23088002B
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED, CREW ELECTED TO RETURN FOR NORMAL LANDING AT DEPARTURE AIRPORT.  MAINTENANCE FOUND NR 2 STARTER GENERATOR END BEARING FAILED CAUSING COOLING FAN TO RUB ON HOUSING.  SHOP TEARDOWN FOUND BEARING FAILURE AT ANTI-DRIVE END.
